# SDR AALA2019062659011

- Difficulty date: June 24, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N970TW
- Make and model: Doug MD 83
- Aircraft serial: 53620
- Aircraft time: 52,962 hours, 26,869 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part serial: L5040
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE FOUND L-1 DOOR SLIDE ON FLOOR INSIDE OF A/C. REMOVED & REPLACED WITH SERVICEABLE SLIDE ON L-1 DOOR IAW CARD 25-94-19.
